# SDR DJSA20060922

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N511FL
- Make and model: Amd FALCON20C5
- Aircraft serial: 122
- Aircraft time: 7,060 hours, 5,275 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 11047SC
- Part serial: 358
- Condition: Malfunctioned
- Location: Nr 2 Hyd System
- Part time: 7,060 hours, 5,275 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 HYDRAULIC QUANTITY INDICATOR DROPPED TO BOTTOM OF GAUGE.
